Propafenone & INR

Hi all

Anyone out there been put on Propafenone whilst on Warfarin. Googled it and the computer says that Prop increases the effects of Warfarin so it may need to be reduced.

Had my blood taken yesterday and I am now bruised where they put the sticky-tape, which is a first. So wondering if my INR has shot up. I won't know till Monday. Of course, all this has only happened because I forgot to get my INR tested as instructed last week! I keep a diary, but forget to look at it :-(

So question is, did you have to reduce your Warfarin after starting Propafenone and by how much if you can remember? Not asking for advice on how much to take, just interested to know what your experience is. I think I'm going to give the Warfarin a miss tonight in any event as my INR was already 2.7

Cheers

Koll

Last edited by

1 Reply

oldestnewest
  • This thread went wonky and wouldn't load, but now seems to be working. Anyhow, I had replies via messages so many thanks. I've stayed on the same dose of Warfarin and my INR steady remains in the high 2's. Going for another test early Jan, so see what it is then.

You may also like...